# SDR AALA960676

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49295
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500201
- Condition: Corroded
- Location: Bs 1203-1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON NR 3 SEAT TRACK BELOW GALLEY 4A AND 4B.  CORROSION WAS BLENDED OUT AND FOUND TO BE OUT OF LIMITS.  SEAT TRACK PLUG WAS INSTALLED PER SRM 53-05, FIGURE 4A, TREATED WITH ALODINE WHERE APPLICABLE AND FRAME PRIMED.  TST:  32,944 HRS.  CYCLES, 18,910.  (X)
